# SDR ASAA2022081539523

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 38,833 hours, 11,054 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13152
- Condition: Inoperative
- Location: Ram Air Act Pane
- Part time: 8,087 hours, 2,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK RAM AIR DOOR FULL CLOSED ON GROUND. GROUNDED - YES. REMOVED AND REPLACED LH RAM INLET ACTUATOR IAW B737-800 AMM 21-51-21/401.
